ResearcherID Thomson Reuters  

Aseev, Sergey
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4312-2016
Other Names: Sergei Aseev, Sergei M. Aseev, S.M. Aseev, S. Aseev, Sergey M. Aseev
URL: http://www.researcherid.com/rid/Q-4312-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Adjoint variables and intertemporal prices in infinite-horizon optimal control problems
 Author(s): Aseev, S. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 223-237 Published: 2015
 Times Cited: 1
 DOI: 10.1134/s0081543815060206
added
11-Nov-16
2.  Title: Dmitrii Viktorovich Anosov (obituary)
 Author(s): Aseev, S. M.; Buchstaber, V. M.; Grigorchuk, R. I.; et al.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 2 Pages: 369-381 Published: 2015
 Times Cited: 0
 DOI: 10.1070/RM2015v070n02ABEH004950
added
11-Nov-16
3.  Title: Maximum principle for infinite-horizon optimal control problems under weak regularity assumptions
 Author(s): Aseev, S. M.; Veliov, V. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 291 Pages: S22-S39 Published: 2015
 Times Cited: 0
 DOI: 10.1134/s0081543815090023
added
11-Nov-16
4.  Title: On the boundedness of optimal controls in infinite-horizon problems
 Author(s): Aseev, S. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 291 Issue: 1 Pages: 38-48 Published: 2015
 Times Cited: 0
 DOI: 10.1134/s0081543815080040
added
11-Nov-16
5.  Title: Needle Variations in Infinite-Horizon Optimal Control
 Author(s): Aseev, S. M.; Veliov, V. M.
 Source: Variational and Optimal Control Problems on Unbounded Domain Volume: 619 Pages: 1-17 Published: 2014
 Times Cited: 5
 DOI: 10.1090/conm/619/12381
added
11-Nov-16
6.  Title: On Some Properties of the Adjoint Variable in the Relations of the Pontryagin Maximum Principle for Optimal Economic Growth Problems
 Author(s): Aseev, S. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 287 Pages: S11-S21 Published: 2014
 Times Cited: 2
 DOI: 10.1134/s0081543814090028
added
11-Nov-16
7.  Title: Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)
 Author(s): Anosov, D. V.; Aseev, S. M.; Gamkrelidze, R. V.; et al.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 2 Pages: 385-402 Published: 2012
 Times Cited: 0
 DOI: 10.1070/RM2012v067n02ABEH004792
added
11-Nov-16
8.  Title: Infinite-horizon optimal control problems in economics
 Author(s): Aseev, S. M.; Besov, K. O.; Kryazhimskiy, A. V.
 Source: Russian Mathematical Surveys Volume: 67 Issue: 2 Pages: 195-253 Published: 2012
 Times Cited: 16
 DOI: 10.1070/RM2012v067n02ABEH004785
added
11-Nov-16
9.  Title: Necessary Optimality Conditions for Improper Infinite-Horizon Control Problems
 Author(s): Aseev, S. M.; Veliov, V. M.
 Source: Operations Research Proceedings 2011 Pages: 21-26 Published: 2012
 Times Cited: 1
 DOI: 10.1007/978-3-642-29210-1_4
added
11-Nov-16
10.  Title: Optimal Growth in a Two-Sector Economy Facing an Expected Random Shock
 Author(s): Aseev, S.; Besov, K.; Ollus, S. E.; et al.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 276 Pages: S4-S34 Published: 2012
 Times Cited: 2
 DOI: 10.1134/s0081543812020022
added
11-Nov-16
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: